# SDR SWAA2019120239285

- Difficulty date: November 6, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER SURFACE CORRODED AT BS. 947, BETWEEN RBL 9 TO RBL 15. / REPAIRED FLOOR BEAM UPPER CHORD IAW SRM.
